Okay, I was on the depo shot for three months, stopped taking it in march. i went to get a check up, and the gyno said i currently had a cyst on my left ovary, and a cluster of little ones with itxp (had a dermoid cyst on my right ovary, 2 years ago, it ruptured, i lost my right ovary). so he put me on medroxyprogesterone 10mg to start regulating my cycle. my cycle started about a week after i recieved the pills, and it lasted 8 loong days. well its over now and now i am having strange discharge. its like..light brown and it also had little pieces of not so dark things in it. i was just wondering could it be pieces of the cyst flushing out of me with some old blood?? i know this sounds confusing and i apologize for that :P i currently have 4 days of pills left to take. and another question, off topic. does too much progesterone in a womans body cause her boobs to shrink? cus ever since i started taking them my boobs have gotten smaller :( thanks for the replys ahead of time :)